# SDR CA190830006

- Difficulty date: March 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Saddle
- Part number: 46135DASH1
- Condition: Damaged
- Location: Lt Mlg Axle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAR 15 2019 :UPON 36HRS FOUND #1 MAIN WHEEL TIRE ASSY BELOW 2MM MINIMUM REQUIREMENT AND NEED TO BE REPLACED. AS PER AMM 32-41-01 UPON REPLACEMENT WE NEED TO ENSURE ALL AXLE SADDLE IS INTACT AND NOT DAMAGE, HOWEVER, AS OF FEB 25, 2019 MAINTENANCE ENTRY HAS BEEN RAISED IN THE SAME POSITION DUE TO "UPON REPLACEMENT OF #1 MWT FOUND AXLE SADDLE PN: 46135-1 PROUD ADJACENT TO AXLE JOURNAL, COMPONENT TO NSI IN OUR SYSTEM". OPERATOR HAS ALREADY APPLIED THE CDL 32-6 LAST FEB 25, 2019 AND NOW FURTHER REQUESTING EXTENSION FROM MANUFACTURER. (TC# 20190830006)
